# SDR REXA2021101100827

- Difficulty date: August 1, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM @ LBL 27 IS CORRODED FROM APPROX F.S. 1015.00 TO 1031.00	REMOVED AND REPLACED SECTION OF AFT CARGO FLOOR BEAM AT LBL 27 BETWEEN FS 1015-1031 IAW CRJ 700 SRM 53-00-41-201-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP STAMP # 776 MTC
